# SDR DALA2024071807250

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 100,525 hours, 46,165 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: H2818
- Condition: Cracked
- Location: Cockpit
- Part time: 25,354 hours, 11,608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 STILL AT CRUISE FLT 350 AND ABOUT 5 MIN AFTER COMPLETING ABOVE. L FWD OUTER WINDOW SHATTERED WITH LOUD BANG. CORRECTIVE ACTION: REPLACED CAPTS WINDSHIELD PER B757 AMM 56-11. ANTI-ICE AND WIPER SYSTEMS OP NORM. (5833087)
